loading
Papers Papers/2022 Papers Papers/2022

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Luis Jimenez ; Juan Moreno-Garcia ; Jose Jesus Castro-Schez ; Victor R. Lopez and Jose Baños

Affiliation: Universidad de Castilla-La Mancha, Spain

Keyword(s): approximate reasoning, linguistic models, economy models, fuzzy logic.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence and Decision Support Systems ; Biomedical Engineering ; Data Engineering ; Enterprise Information Systems ; Health Information Systems ; Information Systems Analysis and Specification ; Knowledge Management ; Ontologies and the Semantic Web ; Society, e-Business and e-Government ; Verification and Validation of Knowledge-Based Systems ; Web Information Systems and Technologies

Abstract: This work shows a fuzzy model of the indebtedness for the Spanish autonomous regions that is obtained using approximate reasoning and induction methods. So, the algorithm ADRI (M. Delgado, 2001; Jimenez, 1997) is used to induce a linguistic model composed by a set of fuzzy rules. The quality of this linguistic model will be checked and its interpretation will be shown.

CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.236.142.143

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Jimenez, L.; Moreno-Garcia, J.; Jesus Castro-Schez, J.; R. Lopez, V. and Baños, J. (2004). A QUALITATIVE MODEL OF THE INDEBTEDNESS FOR THE SPANISH AUTONOMOUS REGIONS. In Proceedings of the Sixth International Conference on Enterprise Information Systems - Volume 2: ICEIS; ISBN 972-8865-00-7; ISSN 2184-4992, SciTePress, pages 275-280. DOI: 10.5220/0002616502750280

@conference{iceis04,
author={Luis Jimenez. and Juan Moreno{-}Garcia. and Jose {Jesus Castro{-}Schez}. and Victor {R. Lopez}. and Jose Baños.},
title={A QUALITATIVE MODEL OF THE INDEBTEDNESS FOR THE SPANISH AUTONOMOUS REGIONS},
booktitle={Proceedings of the Sixth International Conference on Enterprise Information Systems - Volume 2: ICEIS},
year={2004},
pages={275-280},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002616502750280},
isbn={972-8865-00-7},
issn={2184-4992},
}

TY - CONF

JO - Proceedings of the Sixth International Conference on Enterprise Information Systems - Volume 2: ICEIS
TI - A QUALITATIVE MODEL OF THE INDEBTEDNESS FOR THE SPANISH AUTONOMOUS REGIONS
SN - 972-8865-00-7
IS - 2184-4992
AU - Jimenez, L.
AU - Moreno-Garcia, J.
AU - Jesus Castro-Schez, J.
AU - R. Lopez, V.
AU - Baños, J.
PY - 2004
SP - 275
EP - 280
DO - 10.5220/0002616502750280
PB - SciTePress